除子类数被3整除的二次函数域之参数化

李伟 张 贤科

数学学报 ›› 2009, Vol. 25 ›› Issue (4) : 0-0.
articles

除子类数被3整除的二次函数域之参数化

    {{javascript:window.custom_author_cn_index=0;}}
  • {{article.zuoZhe_CN}}
作者信息 +

Parametrization of the quadratic function fields whose divisor class numbers are divisible by three

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

本文亮点

{{article.keyPoints_cn}}

HeighLight

{{article.keyPoints_en}}

摘要

{{article.zhaiyao_cn}}

Abstract

{{article.zhaiyao_en}}

关键词

Key words

引用本文

导出引用
{{article.zuoZheCn_L}}. {{article.title_cn}}. {{journal.qiKanMingCheng_CN}}. 2009, 25(4): 0-0
{{article.zuoZheEn_L}}. {{article.title_en}}. {{journal.qiKanMingCheng_EN}}. 2009, 25(4): 0-0

参考文献

参考文献

{{article.reference}}

基金

版权

{{article.copyrightStatement_cn}}
{{article.copyrightLicense_cn}}

Accesses

Citation

Detail

段落导航
相关文章

/